MAUDE Adverse Event Report: RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)

RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)
Model Number 60005
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code Visual Impairment (2138)
Date of Event 07/13/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Site reported the light adjustable lens was explanted as the patient changed their desired refractive outcome after lock-in.Rxsight's first awareness of this event was (b)(6) 2022.
 
Additional Manufacturer Narrative
Site reported the light adjustable lens was explanted as the patient changed their desired refractive outcome after lock-in.Rxsight's first awareness of this event was (b)(6) 2022.Device history record for the lens was reviewed.No issues were noted.The explanted lens was returned and currently undergoing evaluation.

Brand Name
LIGHT ADJUSTABLE LENS (LAL)
Common Device Name
LIGHT ADJUSTABLE LENS (LAL)
Manufacturer (Section D)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
Manufacturer (Section G)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
Manufacturer Contact
steven tran
100 columbia
aliso viejo, CA 92656
MDR Report Key15214420
Report Number3012712027-2022-00032
Device Sequence Number12265383
Product Code PZK
UDI-Device Identifier00818806020593
UDI-Public01008188060205931121101817240930
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Model Number60005
Device Catalogue Number60005
Device Lot NumberL07-003496
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/26/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/26/2022
Initial Report FDA Received Date08/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/18/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown